Hi I was taking rifampin and zithromx for a long time and was doing okay. LLMD stopped the rifampin and switched me to omnicef...crashed big time after only two weeks. For some reason the omnicef is causing major stomach issues..and more neuro pain.
I am not sure if it was the loss of rifmapin or herxing off the omnicef? The stomach stuff has to be omnicef but the rest of the lovely pain I am not sure of. It feels like a knife in my stomach and yes I have taken tons of probiotics.
I cannot take levaquin...freak out on it. Do you have any good ideas to try next? I could go back on the rifampin but I have been on it for a very long time and it interacts with all my medicine. Any non stomach-killer meds to try?Thanks Monica
Posts: 422 | From CT | Registered: Oct 2007
| IP: Logged |
Hey, I assume you're taking rifampin for Bart? I had the same problem after coming off rifampin after 6 months or so combined with biaxin. Had a lot of stuff come back within 2 weeks. I've been looking into alternatives if you search bartonella there are a heap of posts on this.
I am doing salt/c combined with sovereign silver currently. Still getting some niggling bart back though. Am contemplating going back on abx, but my crash hasn't been as drastic this time, sort of gotten to a point and not gotten any worse so just hanging around to see what happens currently.
If I do have to go back on abx, I plan to do this until I get things under control and then try Zhangs HH or rizol MY used by Klinghardt to try and maintain things.
I haven't tried levaquin as i am worried about tendon issues, but it may be something I try in the future if all else fails.
Hope this helps.
-------------------- Sx Start Jan 08 (test neg, but herxing)Susp Lyme, Bart + Babs??
ABX Doxy 400mg + Amox 1g Jun - Sep 08 Rifampin 600mg + Biaxin 1000mg Tinidazole 1000mg/day - Sep 08 to June 08